Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Developing piles. Tried Hydrocortisone. No allergies. Cure and medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
I think I am developing piles. Need assistance at the moment on care and medication.
Duration is 'recurring' once eating schedule is disturbed. Have tried - Hydrocortisone 1%. No allergies.
Posted Sat, 3 Aug 2013 in Digestion and Bowels
Answered by Dr. Raju A.T 11 minutes later

Thanks for your query.

Do continue the same cream. It will reduce if any inflammation in and around the skin tag (pile).

Also avoid constipation, the more you strain on the stools the worse the piles get. So, do take a laxative like Liquids paraffin with brand name Cremaffin syrup or take a spoon of Psyllium husk (ISABGOL) in a glass or milk or water in the night. More loose the stools, its easy for the pile to heal and disappear.

Also avoid spicy foods which could irritate the pile and elicit an inflammatory reactions.

Do take Sitz bath every day to keep the anal canal healthy and avoid appearances of such piles.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor